Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 85, NWS Tallahassee, FL

October 1, 201014 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 1, 2010, 1:28 PM CDT for 14 counties in Florida. It took effect at Oct 2, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 1:28 PM CDT (18:28 UTC)
In effect from
Oct 2, 2010, 12:00 PM CDT
Expired
Oct 2, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 51 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS82 KTAE 011828
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT FRI OCT 1 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING FOR PORTIONS OF THE INLAND FLORIDA PANHANDLE AND FLORIDA
BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS...

...A RED FLAG WARNING IS NOW IN EFFECT SATURDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY AND HIGH DISPERSIONS...

.DISCUSSION...RED FLAG CONDITIONS WILL CONTINUE THROUGH THE 
WEEKEND EACH AFTERNOON OVER PORTIONS OF NORTHWEST FLORIDA DUE TO LOW 
RELATIVE HUMIDITIES AND HIGH DISPERSIONS. A WATCH WILL BE POSSIBLE 
FOR THE SUNDAY AFTERNOON PERIOD IN THE NEXT FORECAST PACKAGE OVER 
SOUTHEAST ALABAMA DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY 
BELOW 30 PERCENT...MODERATE NORTHERLY WINDS GREATER THAN 10 MPH AND 
HIGH KBDI VALUES. EXPECT THIS DRY TREND TO CONTINUE WELL INTO THE 
UPCOMING WEEK.

FLZ007>018-026-027-012300-
/O.UPG.KTAE.FW.A.0071.101002T1700Z-101002T2300Z/
/O.NEW.KTAE.FW.W.0085.101002T1700Z-101002T2300Z/
/O.CON.KTAE.FW.W.0084.000000T0000Z-101001T2200Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
LIBERTY-INLAND WAKULLA-
228 PM EDT FRI OCT 1 2010 /128 PM CDT FRI OCT 1 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ SATURDAY OVER PORTIONS OF NORTHWEST FLORIDA. THE
CURRENT RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM
CDT/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ019-028-012300-
/O.UPG.KTAE.FW.A.0071.101002T1700Z-101002T2300Z/
/O.NEW.KTAE.FW.W.0085.101002T1700Z-101002T2300Z/
MADISON-INLAND TAYLOR-
228 PM EDT FRI OCT 1 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
324 
WWUS82 KTAE 020829
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
429 AM EDT SAT OCT 2 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE
FLORIDA PANHANDLE AND MOST OF THE FLORIDA BIG BEND FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT FOR OUR SOUTHEAST ALABAMA
ZONES FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO THE
COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT...20 FOOT
WINDS OF 10 MPH OR GREATER AND HIGH KBDI VALUES...

.RED FLAG CONDITIONS WILL CONTINUE ACROSS MOST OF OUR FLORIDA
ZONES TODAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. EVEN
DRIER CONDITIONS ARE EXPECTED FOR SUNDAY AND A FIRE WEATHER WATCH
IS NOW IN EFFECT ACROSS ALL OF OUR FLORIDA ZONES. A FIRE WEATHER
WATCH IS ALSO IN EFFECT FOR OUR SOUTHEAST ALABAMA ZONES SUNDAY
DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30
PERCENT...20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH KBDI VALUES.
EVEN THOUGH IT WILL BE JUST AS DRY ACROSS OUR GEORGIA ZONES ON
SUNDAY...THE WIND CRITERIA WILL NOT BE MET. THIS DRY TREND ALONG
WITH RED FLAG CONDITIONS CONTINUING FOR AT LEAST A PORTION OF THE
TRI-STATE AREA WELL INTO THE UPCOMING WEEK.

FLZ007>019-026>028-021930-
/O.NEW.KTAE.FW.A.0072.101003T1700Z-101004T0000Z/
/O.CON.KTAE.FW.W.0085.101002T1700Z-101002T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
429 AM EDT SAT OCT 2 2010 /329 AM CDT SAT OCT 2 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. THE NATIONAL
WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ029-034-108-112-114-115-118-127-128-134-021930-
/O.NEW.KTAE.FW.A.0072.101003T1700Z-101004T0000Z/
LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
429 AM EDT SAT OCT 2 2010 /329 AM CDT SAT OCT 2 2010/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-021930-
/O.NEW.KTAE.FW.A.0072.101003T1800Z-101003T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
329 AM CDT SAT OCT 2 2010

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BARRY
831 
WWUS82 KTAE 021851
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EDT SAT OCT 2 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ 
THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND MOST OF THE
FLORIDA BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ 
SUNDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ SUNDAY EVENING FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT SUNDAY
AFTERNOON THROUGH 6 PM CDT SUNDAY EVENING FOR OUR SOUTHEAST
ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH
KBDI VALUES...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/
MONDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM CDT MONDAY 
AFTERNOON THROUGH 6 PM CDT MONDAY EVENING FOR OUR SOUTHEAST ALABAMA
ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30
PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND HIGH KBDI
VALUES...


FLZ007>019-026>028-031000-
/O.UPG.KTAE.FW.A.0072.101003T1700Z-101004T0000Z/
/O.NEW.KTAE.FW.W.0086.101003T1700Z-101003T2300Z/
/O.NEW.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/
/O.CON.KTAE.FW.W.0085.000000T0000Z-101002T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
251 PM EDT SAT OCT 2 2010 /151 PM CDT SAT OCT 2 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED EACH AFTERNOON THROUGH AT LEAST MONDAY. IN
ADDITION...DISPERSION VALUES ABOVE 75 ARE POSSIBLE ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ029-034-108-112-114-115-118-127-128-134-031000-
/O.UPG.KTAE.FW.A.0072.101003T1700Z-101004T0000Z/
/O.NEW.KTAE.FW.W.0086.101003T1700Z-101003T2300Z/
/O.NEW.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/
LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
251 PM EDT SAT OCT 2 2010 /151 PM CDT SAT OCT 2 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED EACH AFTERNOON ON SUNDAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-031000-
/O.UPG.KTAE.FW.A.0072.101003T1800Z-101003T2300Z/
/O.NEW.KTAE.FW.W.0086.101003T1800Z-101003T2300Z/
/O.NEW.KTAE.FW.A.0073.101004T1800Z-101004T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
151 PM CDT SAT OCT 2 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT TO 6 PM CDT SUNDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM CDT TO 6 PM CDT MONDAY...

RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT
WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE
EXPECTED EACH AFTERNOON ON SUNDAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

42-DVD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 1, 7:49 AM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Oct 1, 7:49 AM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
849 AM EDT FRI OCT 1 2010

.DISCUSSION...
THE 12 UTC REGIONAL SURFACE ANALYSIS A COLD FRONT OFF THE SC
COAST...THROUGH CENTRAL FL...AND WESTWARD INTO THE CENTRAL GULF OF
MEXICO. VAPOR IMAGERY AND UPPER AIR DATA SHOWED OUR REGION UNDER
DEEP NORTH TO NORTHWEST FLOW...WITH PLENTY OF DRY AIR THROUGHOUT
THE COLUMN. THE NUMERICAL GUIDANCE INDICATES THAT ANY COLD AIR
ADVECTION OCCURRING BEHIND THE COLD FRONT WILL BE TOO WEAK TO
SIGNIFICANTLY OFFSET THE STRONG INSOLATION...AND THE CONSENSUS
HIGH TEMPERATURE FORECAST WILL GENERALLY BE IN THE MID TO UPPER
80S (STILL A LITTLE ABOVE AVERAGE). THE EARLY MORNING FORECAST
PACKAGE APPEARS TO BE ON TRACK AND NO CHANGES ARE PLANNED.

&&

.AVIATION...
VFR CONDITIONS WITH NORTHERLY WINDS AND CLEAR SKIES WILL CONTINUE
THROUGH THE 24 HR PERIOD. SOME MODERATE GUSTS CAN BE EXPECTED
THROUGH THE AFTERNOON PERIOD TODAY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 6 PM
     EDT /5 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
     CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...INLAND BAY...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     WAKULLA...INLAND WALTON...JACKSON...LEON...LIBERTY...
     WASHINGTON.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND
     GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...
     INLAND WALTON...JACKSON...LEON...LIBERTY...MADISON...
     WASHINGTON.

GM...NONE.

&&

AVIATION...GIBBS
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Oct 1, 2:27 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 AM EDT FRI OCT 1 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
327 AM EDT FRI OCT 1 2010 /227 AM CDT FRI OCT 1 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

MILD TEMPERATURES AND LOW DEWPOINTS WILL RESULT IN LOW RELATIVE
HUMIDITY LEVELS THIS AFTERNOON...WHICH WILL AID THE DEVELOPMENT
AND SPREAD OF WILDFIRES. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

CONDITIONS WILL REMAIN DRY THROUGH MOST...IF NOT ALL OF THE
FORECAST PERIOD. MAIN CONCERNS WILL REMAIN WITH RESPECT TO FIRE
WEATHER...AS THE DRY AIR WILL BE REINFORCED DURING THE WEEKEND.
THIS DRIER AIR WILL ALLOW LOW RELATIVE HUMIDITY VALUES TO CONTINUE
EACH AFTERNOON.

A TIGHTENING GRADIENT SUNDAY INTO THE EARLY PORTION OF NEXT WEEK
WILL LIKELY BRING AN EXTENDED PERIOD OF CAUTIONARY...OR LOW END
ADVISORY LEVEL WINDS TO THE COASTAL WATERS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 4:39 AM CDTFire Weather WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 8 more9 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.